MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REVERSED II GLENOID BASE PLATE DIA 25MM TYPE PLOT LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQ REVERSED II GLENOID BASE PLATE DIA 25MM TYPE PLOT LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWD171
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed to convert from reverse shoulder to hemi due to glenoid component baseplate failure and scapular fracture.The glenoid baseplate/implants became loose following initial surgery.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
Corrections: please refer to d3 (legal manufacturer).H6 results code.The reported event could be confirmed.The device was not returned but evidences were provided, which match the alleged failure.A device inspection was not possible since the affected device was not returned for investigation.Since data and images were provided, the opinion of a medical expert was sought and stated as follows: the scapular fracture is a periprosthetic fracture of the glenoid bone which gave the implant the freedom to move upwards.The image shows the upward moving of the glenoid implant and the glenoid (scapular) periprosthetic fracture.If there was no trauma, poor bone quality is the most likely cause of this event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQ REVERSED II GLENOID BASE PLATE DIA 25MM TYPE PLOT LONG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23077462
Report Number3000931034-2025-00494
Device Sequence Number9812153
Product Code KWS
UDI-Device Identifier03700386935954
UDI-Public(01)03700386935954(11)230731(17)280731(21)6413AZ058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD171
Device Lot Number6413AZ058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale